JournalsowrVol. 6 / No. 3DOI 10.4171/owr/2009/38

Scaling Limits in Models of Statistical Mechanics

  • Vladas Sidoravicius

    Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brazil
  • Kenneth Alexander

    University of Southern California, Los Angeles, United States
  • Marek Biskup

    University of California Los Angeles, United States
  • Remco van der Hofstad

    TU Eindhoven, Netherlands
Scaling Limits in Models of Statistical Mechanics cover

You need to subscribe to download the article.


The workshop brought together researchers interested in spatial random processes and their connection to statistical mechanics. The principal subjects of interest were scaling limits and, in general, limit laws for various two-dimensional critical models, percolation, random walks in random environment, polymer models, random fields and hierarchical diffusions. The workshop fostered interactions between groups of researchers in these areas and led to interesting and fruitful exchanges of ideas.